Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

shesadreamer1

Veteran Member
  • Total Reviews

    0
  • Content Count

    97
  • Joined

  • Last visited

Community Reputation

0 Neutral

About shesadreamer1

  • Rank
    Junior Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

2083 profile views
  1. So...I took accutane TWICE...cleared my skin up for some time. In 2008, I got perioral dermatitis around my mouth area...not normal pimples, more like bumps beneath the skin...kind of painful to touch. Now I have tried everything... (The second time for accutane was for the perioral dermatitis) It cleared it for the whole time I was on it and maybe up until 4 months ago. Now I'm on tetracycline (again)...(I was on it before but my skin was resistant to it.) My derm told me to try it now.. I tak
  2. My eyebrows got waxed 2 days after my last accutane pill, 20 mg. Next day later, which is my b-day , and my areas that were waxed are really RED still.... when they put lotion on at the salon, it stung wicked bad...I put on neosporin last night but they look like the same. I look SWOLLEN! Help!! Will this go away?? How long? And it's not true that hair does not grow back if it's back waxed on accutane right?? Thanks
  3. 2nd round of tane, 40 mg, almost one month into it... side effects- red, spoty, alligator hands. I want to know if this is normal during the accutane process? And how to control it/deal with it? Anything will help. Thanks
  4. Yes they diagnosed it after the acne. Ugh. lol. I hate being on antibiotics, I feel like they just mess up my body but I donno. I didn't use hydrocoritsone long- once I saw it was actually making things worse I stopped it. Did the metrocream clear you up completely? Did you have perioral dermatitis?
  5. I went on accutane 1.5-2 years ago and it cleared my skin for a long time almost 1 year, until my acne came back but in a form of "perioral dermatitis" - red bumps around my mouth area. I went on tetra which cleared it until it became resistant to it a few weeks ago. I also went on doxy and it made it worse. Hydrocortisone cream on my face made it worse too. I need help. I've had this dermatitis for almost a year now, and I don't know how to get rid of it. Should I go back on accutane?? I went
  6. SNB, doryx is making my face worse too! But tetra did work WHILE i was on it so I am going to stop. Do you think it will be okay if I take a tetra pill tomorrow after stopping doryx yesterday? How long did you wait?
  7. Yesterday was my 11th day on doxy and i think it's doing more harm than good, so I am going to switch back to tetra asap (which did clear my skin in the time I was on it) Do you have to wait a certain amount of time to start tetra (Ihope not) since I stopped doxy yesterday or will I be fine if I take a tetra tomorrow??? Anything would be helpful
  8. I took tetracycline for 2 months, 1 500 mg a day, and after 2 months, the acne/dermatitis came back (like 3-4 days after my last pill) Now I asked for doxy so I could take it with food but I had no idea I would have to steer clear of milk/dairy products and thats like all I eat, so it is difficult, now I want to stay on the doxy for the 2 months, but in june, I am going on vacation to a hot climate, so I want to go back to the tetra because the family i'm staying with - all they cook is with mil
  9. Hi everyone, I am a 20 year old woman who has been suffering from skin problems for years now. I went on accutane last year and my face was clear for almost a year, then it came back in the form of perioral dermatitis. I took tetracycline for 2 months, 1 500mg pill a day, and after a week, I was clear, however, when about 3-4 days after my last pill, it CAME BACK. Now I asked for doxy so that I can eat food with it, and I am taking one 100mg, a day, It's day 3, I still haven't seen results. How
  10. I took tetra for a 2month period, one 500 mg every morning, and after a week, I was clear. However, 2-3 days after I took my last pill, it came back!! It sucked really bad, and the derm told me I just needed a longer course.. I think 2 months might be a long time to be on it without results. Hope that helps!
  11. Hello everyone, here is my background & questions Okay, let me just say, I went on accutane last year and it cleared my face for a year. Recently my acne came back in a form of 'perioral dermatitis' around my chin- mouth area. It is bumpy down that part of my face with a lot of small bumps, but it's not like the average pimple that comes up every now and then. I'm thinking it could have been caused by accutane but I don't know, I've never had this 'dermatitis.' My derm prescribed tetra, an
  12. Okay, let me just say, I went on accutane last year and it cleared my face for a year. Recently my acne came back in a form of 'perioral dermatitis' around my chin- mouth area. It is bumpy down that part of my face with a lot of small bumps, but it's not like the average pimple that comes up every now and then. I'm thinking it could have been caused by accutane but I don't know, I've never had this 'dermatitis.' My derm prescribed tetra, and I took it for 2 months, and within 5-6 days, I was com
  13. I had a huge allergic reaction on Keflex. IT was a nightmare! But, that's just me.
  14. Tetra is taken on an empty stomach and it cures my dermatitis WHILE i'm on it but it comes back once i get off Tetra, so Im going to start Mino April 1st. What is the difference between the two? Have you had more success with one, and how long did you take it for for it to fully work?
×